# SDR UIEA2022082400890

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,781 hours, 14,100 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Reveal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D R5 DOOR FWD CUTOUT REVEAL FOUND CRACKED AT STR 21R - 22R.( M/D STA 2231 STR 21R-22R, R5 DOOR FWD CUTOUT REVEAL PANEL CRACK AREA REPAIRED IAW SRM 53-60-15-2R-3 REPAIR 3. )
